# SDR JJBA20230626021

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 39,465 hours, 27,100 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Control Unit
- Part number: 4504616B
- Part serial: 060355
- Condition: Inoperative
- Location: Unknown
- Part time: 1,466 hours, 1,327 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL THROUGHOUT CABIN AND FLIGHT DECK ON GROUND AND IN AIR. REMOVED AND REPLACED APU FUEL CONTROL UNIT. OPS CHECK SAT ALSO PACK 1 AND 2 RUNNING NO FUEL SMELL NOTED.
